# SDR DALA2022052703713

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 HOLE INCORRECTLY DRILLED (DISTANCE WITH ADJACENT RIVET) ON STABILIZATION STRAP AT PASSENGER FLOOR STRUCTURE (LOOKING UP FROM AFT CARGO), STA. 1520, RBL 24. CORRECTIVE ACTION: SUMMARY OF NRC 00248: STABILIZATION STRAP AT PASSENGER FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM. (2250183)
